# SDR FDEA201201270356

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960032200
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SURFACE OF L/E HAS A 3" LONG X .250" WIDE X .015" DEEP GOUGE BETWEEN THE 4TH AND 5TH RUB STRIP.  SMOOTHED AND BLENDED GOUGE ON LT INBD FLAP IAW SRM 51-73-10. CHECKED LIMITS.  OUT OF LIMITS IAW SRM 57-50-00 FIG 101.  CUT OUT DAMAGE ON LT INBD FLAP IAW SRM 51-50-00.    FABRICATED SKIN AND BUTT STRAPS IAW SRM 57-50-00. LOCATED, DRILLED AND COUNTER SUNK REPAIR SKIN, BUTT STRAPS IAW SRM 51-40-44.  ALODINE REPAIR AND PARTS IAW SRM 51-21-10. PRIMED AND PAINTED REPAIR AND PARTS IAW SRM 51-75-10. INSTALLED SKIN AND BUTT STRAPS ON LT INBD FLAP IAW A300-600 51-40-21.
